MAUDE Adverse Event Report: BOSTON SCIENTIFIC - COSTA RICA (HEREDIA) INTELLATIP MIFI¿ XP TEMPERATURE ABLATION CATHETER; CATHETER, PERCUTANEOUS, CARDIAC ABLATION, FOR TREATMENT OF ATRIAL FLUTTER

BOSTON SCIENTIFIC - COSTA RICA (HEREDIA) INTELLATIP MIFI¿ XP TEMPERATURE ABLATION CATHETER; CATHETER, PERCUTANEOUS, CARDIAC ABLATION, FOR TREATMENT OF ATRIAL FLUTTER
Model Number M004PM45000
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 07/17/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device evaluated by mfr: the returned device matches with upn and lot provided by the customer.Some residues of char were observed on the edge of the tip in distal end.The steering knob and the tension control knob functioned properly on both lock and unlock positions.The electrical test was performed in neutral configuration and the device was found within specification.The manufacturing batch record review confirmed that the device met all material, assembly and performance specifications.The investigation conclusion is anticipated procedural complication as the event is due to a known physiological effect of the procedure noted within the directions for use, and/or device labeling.(b)(4).
 
Event or Problem Description
It was reported that a steam pop occurred.A intellatip mifi xp was used in a supraventricular tachycardia ablation.On the third ablation delivery the physician experienced a steam pop.Procedure was completed using this device.No patient complications were reported.

Brand Name
INTELLATIP MIFI¿ XP TEMPERATURE ABLATION CATHETER
Common Device Name
CATHETER, PERCUTANEOUS, CARDIAC ABLATION, FOR TREATMENT OF ATRIAL FLUTTER
Manufacturer (Section D)
BOSTON SCIENTIFIC - COSTA RICA (HEREDIA)
302 parkway
la aurora
heredia
CS 
MDR Report Key7784098
Report Number2134265-2018-07185
Device Sequence Number13498103
Product Code OAD
UDI-Device Identifier08714729848011
UDI-Public08714729848011
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
P020025
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/17/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/18/2020
Device Model NumberM004PM45000
Device Catalogue NumberPM4500
Device Lot Number0020906446
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/25/2018
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/17/2018
Initial Report FDA Received Date08/15/2018
Patient Sequence Number1